Ask an expert
Question

22 Aug 2007

Mole peeling
I am fair-skinned so I never go in the sun a lot... I am on roaccutane for almost 2 months now.. I noticed a mole I always had on my front arm was red around ... It also looked a bit bigger. It's still small, about 2mm in diameter.. After a week or 2 now I noticed it started peeling around the edges a bit and it looks a bit flatter like its drying out or something.. Is this caused by the roaccutane? My next appointment wit dermo is only in 2 weeks.. Should I see my doctor about this?
Answer 490 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Lucy
Show it to your doctor (dermatologist) at your next visit. I don't think you have to make an emergency appointment now.

Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9323 votes
No
67% - 18741 votes
Vote